# SDR FDEA201005011421

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CABIN FLOOR SEAT TRACK, STA 2007, X = -47", IN AFT CARGO WASTE TANK COMPARTMENT CEILING.  REPAIRED AS IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 43 AND EA 1-5310-138498.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
